3 doctors weighed in:

I had laparoscopy surgery yesterday morning for endometriosis. Today when I woke up I have blurry vision. Would the medicine they gave for the Anas?

3 doctors weighed in
Dr. Susan Rhoads
Family Medicine
2 doctors agree

In brief: Call surgeon!

It is possible that some medications can cause blurry vision but this is not certain.
We don't know what types of meds or anesthesia you received. Please call your surgeon now and tell him/her what is going on and you will get the best and soundest recommendations.

In brief: Call surgeon!

It is possible that some medications can cause blurry vision but this is not certain.
We don't know what types of meds or anesthesia you received. Please call your surgeon now and tell him/her what is going on and you will get the best and soundest recommendations.
Dr. Susan Rhoads
Dr. Susan Rhoads
Thank
Get help from a real doctor now
Dr. Crystal Twynham
Board Certified, Surgery
30 years in practice
939K people helped
Continue
111,000 doctors available
Read more answers from doctors